# SDR AWXA0000566

- Difficulty date: August 18, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Part number: DHM4245K01391
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C-CHECK, REPAIR AT LAT SEAM STA 967, 26L HAS IMPROPER ED FOR .25 INCH FASTENERS.  CUT OUT DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR PARTS IAW 737 SRM 53-30-3 FIG 2.
